Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Took antibiotic injection for typhoid. Having mild fever, joint and back pain. Symptom of any other disease?

HI, I have taken Amikacin -aniti biotic injection(13-06-12) for typhoid fever I am having mild fever , joint pain and back pain for more than 3 weeks I am able to do my normal work. but i want to know why having joint pain for more than 3 weeks.. will it cause any other problem or it is a symptoms of any other disease
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
General & Family Physician 's  Response
HI ibrahim.hce.

THANK FOR YOUR QUESTION.

I SUPPOSE YOU HAVE NO FEVER NOW.IF YOU DONT DO ALREADY THEN PLEASE DO A REPEAT BLOOD CULTURE/WIDAL TEST AND ROUTINE BLOOD COUNT TO CONFIRM THAT THERE IS NO TYPHOID FEVER NOW.AND IN TYPHOID FEVER OF THE SYMPTOM IS JOINT PAIN THAT CAN BE PRESENT TILL 6-8 WEEKS AFTER REMISSION OF FEVER.SO IF THE TEST REPORT IS NEGATIVE AND YOU HAVE NO FEVER THEN PLEASE DONT BE WORRY.TAKE A VITAMINE AND TRY TO START YOUR NORMAL LIFE.YOUR JOINT PAIN WILL BE SUBSIDED.

BEST WISHES
DR SOURAV GANGULY
Answered: Sun, 8 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor